Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

What causes itching on penis with red spots?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9621 Questions
Question
m suffering from etching on my penis, there are two light red spots causing etching. also i some white marks on testicles area causing etching.
otherwise i have no problem in sex and urine discharge.
please advice me about the matter.
Posted Thu, 21 Aug 2014 in Men's Health
 
 
Answered by Dr. P. T. Patil 5 hours later
Brief Answer:
Culd be due to Candidiasis.

Detailed Answer:
Hello
Thanks for your query,based on the facts that you have posted it appears that you have what is called as Muco Cutaneous Genital Candidiasis.

I shall be happy if you can post me few more details to help me in making comments on your problem.
1) Are you diabetic?
2) Did you have unprotected sex preceding these symptoms?

Please get swab test of fluid from the lesion done to confirm the diagnosis.

Please get your blood sugar tests done to rule out Diabetes.and take anti fungal medication like Fluconozole along with antibiotics like Cefexime twice daily orally and topical anti fungal cream like Candid for local application.

Ensure to wash your genitals with warm water twice daily.

Ensure to avoid sexual encounters till it heals up completely.

Hope I have answered your query ,please feel free to ask if you have more questions ,
I shall be happy to help you
Thanks and Regards.
Dr.Patil.


Above answer was peer-reviewed by
 
Follow-up: What causes itching on penis with red spots? 47 minutes later
Regards to diabetic I never had a test but from last 2 week I am having problems of gasetic.

5 days before I had sex and this problem came but in 2 days it automatically gone without any medicine
but on Sunday when I had sex again on Monday morning it's apper again
 
 
Answered by Dr. P. T. Patil 5 hours later
Brief Answer:
Could bedue to ifection of glans penis(Ballanitis)

Detailed Answer:
Hello
Thanks for follow up.
Since you acquired this episode every time after sex there is high possibility of your female partner having vaginal infection (Vaginitis)..

Please get her checked by a qualified Gynaecologist and take treatment if required.

In the mean while continue taking medicines which I have advised in my reply earlier.
Thanks and Regards.

Dr.Patil.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor